# SDR CA140605008

- Difficulty date: May 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 532 hours
- Engine: Allsn 250C20B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Hose
- Part number: 174111013
- Condition: Leaking
- Location: Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLIGHT, THE OIL RESERVOIR WAS NOTICED TO BE LOW AND EXCESSIVE OIL WAS FOUND ON THE BOTTOM OF THE HELICOPTER.  INVESTIGATION FOUND THE ENGINE RETURN LINE FROM THE EXTERNAL FILTER TO THE OIL COOLER HAD A LEAK COMING THROUGH THE STEEL BRAIDED LINE COVERED BY THE FIRE SLEEVE.
